# SDR P5CA9600249

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Control Unit
- Part number: 80080103
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, DISCOVERED LEAK IN CREW OXYGEN SYSTEM.  REMOVED AND REPLACED CONTROL UNIT IAW MM 35-11-00, LEAK CHECK OK.
